# SDR AALA202403056417

- Difficulty date: December 9, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING OF WINDSHIELD LOWER ATTACHMENT AREA LEFT-HAND SIDE. PERFORMED TIME LIMITED REPAIR (REPLACED) CONTINUITY FITTING OF WINDSHIELD LOWER ATTACHMENT AREA LEFT-HAND SIDE PER EA350078.
